Bald Truth Talk - Hair Loss, Hair Transplant and Hair Restoration Community  

Go Back   Bald Truth Talk - Hair Loss, Hair Transplant and Hair Restoration Community > Men's Hair Loss > Men's Hair Loss: Start Your Own Topic
Register Blogs FAQ Members List Calendar Mark Forums Read

Reply
 
Thread Tools Display Modes
Old 04-27-2012, 07:28 AM   #1
hairysituation
Senior Member
 
hairysituation's Avatar
 
Join Date: Feb 2012
Posts: 206
Default I'm getting the side effects!!!

Hello! I started on genric Proscar 5% (cutted in to 4 pieces) today and I've already experienced impotence. My dick is impossible to get hard and I have tremendous testiculary pain! What should I do??
hairysituation is offline   Reply With Quote
Old 04-27-2012, 08:15 AM   #2
bob13
Senior Member
 
Join Date: Jan 2012
Posts: 139
Default

go bald. Just quit it's all in your head.
bob13 is offline   Reply With Quote
Old 04-27-2012, 08:33 AM   #3
hairysituation
Senior Member
 
hairysituation's Avatar
 
Join Date: Feb 2012
Posts: 206
Default

Quote:
Originally Posted by Scorpion View Post
Ha ha ha, this guy must be trolling
Trolling? I'm just scared to death. I've read something simular with a guy who experienced testicular pain after the first 10 days, and thereafter became permament impotent. I think the same thing is happening to me unfortunately
hairysituation is offline   Reply With Quote
Old 04-27-2012, 08:45 AM   #4
hairysituation
Senior Member
 
hairysituation's Avatar
 
Join Date: Feb 2012
Posts: 206
Default

Quote:
Originally Posted by Scorpion View Post
You just scared yourself into it. It is impossible to get side effects so soon. You are just weak minded and placeboing up this ma'.


Yeah, well no wonder. Soon you will become impotent, too. Hey, check your ****, maybe it's already dead. R.I.P. your ****.

This is stupid.
C'mon man! Show som sympathy. imagine if it was you.
Beeing angry at me won't do me or you any good.
hairysituation is offline   Reply With Quote
Old 04-27-2012, 09:02 AM   #5
hairysituation
Senior Member
 
hairysituation's Avatar
 
Join Date: Feb 2012
Posts: 206
Default

Quote:
Originally Posted by Scorpion View Post
I can't have sympathy for you, because it is effin impossible for finasteride to cause that shit. It's just your mind and that really grinds my gears when you are trying to pass these off as side effects when they aren't.

I wouldn't give a shit if my libido had problems if I knew I'm getting my hair back.
Do you use Finasteride yourselves maybe?
hairysituation is offline   Reply With Quote
Old 04-27-2012, 09:07 AM   #6
clandestine
Senior Member
 
clandestine's Avatar
 
Join Date: Aug 2011
Posts: 1,983
Default

I think Scorpion is trying to iterate that it is unlikely you're experiencing these sides from finasteride, this based on how the relatively short period of time you've been taking the drug.

Just relax, stop taking it if need be.
clandestine is offline   Reply With Quote
Old 04-27-2012, 09:08 AM   #7
clandestine
Senior Member
 
clandestine's Avatar
 
Join Date: Aug 2011
Posts: 1,983
Default

Quote:
Originally Posted by Scorpion View Post
Ha ha ha, this guy must be trolling
How ironic.
clandestine is offline   Reply With Quote
Old 04-27-2012, 09:13 AM   #8
hairysituation
Senior Member
 
hairysituation's Avatar
 
Join Date: Feb 2012
Posts: 206
Default

Quote:
Originally Posted by Scorpion View Post
Yes, using it for third week and have no sides except extreme depression. But that is not because of finasteride.
The depression could be caused because of Finasteride, because I have seen depression beeing listed as one of the potenial side effects.

I think the majority of Finasterid-users suffering from side effects, but they don't have the courage, like I have, to actually admit it.
hairysituation is offline   Reply With Quote
Old 04-27-2012, 01:00 PM   #9
bob13
Senior Member
 
Join Date: Jan 2012
Posts: 139
Default

Quote:
Originally Posted by hairysituation View Post
The depression could be caused because of Finasteride, because I have seen depression beeing listed as one of the potenial side effects.

I think the majority of Finasterid-users suffering from side effects, but they don't have the courage, like I have, to actually admit it.
Yeah you have courage lol.

Chrisis will be around to give you sympathy and tell you to go have a bunch of tests.

Your Dick cant go bad on the first day or anything else if it worked ok before.

I have seen so much of this , boy . Your nuts will hurt for a week and then you'll be fine.

By the way I know your just kidding us.
Before you know it guys will have side effects just by thinking about taking Propecia.
bob13 is offline   Reply With Quote
Old 04-27-2012, 02:09 PM   #10
hairysituation
Senior Member
 
hairysituation's Avatar
 
Join Date: Feb 2012
Posts: 206
Default

Quote:
Originally Posted by bob13 View Post
Yeah you have courage lol.

Chrisis will be around to give you sympathy and tell you to go have a bunch of tests.

Your Dick cant go bad on the first day or anything else if it worked ok before.

I have seen so much of this , boy . Your nuts will hurt for a week and then you'll be fine.

By the way I know your just kidding us.
Before you know it guys will have side effects just by thinking about taking Propecia.
Ok, you got me! I started on Proscar today, that's true. But the side effects was just to show how pathetic some guys are when it comes to the big scary sides.
hairysituation is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Minoxidil side effects ???? Follyculled Hair Loss Treatments 3 03-11-2012 06:39 AM
peopecia side effects: stop taking it, half the dose, what of the long term effects? sapcote Hair Loss Treatments 0 11-22-2011 09:55 PM
Finasteride Side Effects? Locke Men's Hair Loss: Start Your Own Topic 3 05-17-2010 12:27 AM
I am getting side effects... KeepTheHair Men's Hair Loss: Start Your Own Topic 5 05-02-2010 01:44 PM
Side Effects Jackb Hair Loss Treatments 2 12-04-2008 06:26 AM

» The Bald Truth
» Recent Threads
[HELP - PHOTOS ATTACHED] What treatment should I use?
02-10-2014 01:27 AM
Last post by thinninghair
Today 09:32 PM
Been on rogaine for 3 months, how do I know it works?
Today 04:06 PM
Last post by Mike K
Today 09:22 PM
» Newest Videos

Update On Hairloss 8/10/09...
My hair loss was getting worse, so I just got it cut really short now. I don't think it looks that b...


Hair Loss Remedy Myths Perpetuated Onlin...
We are sure these people mean well, but this is a prime example of why the snake oil industry thrive...


Hair Transplant | "SurgeonofNalts&q...
http://www.baldtruthtalk.comFounder of The American Hair Loss Association Spencer Kobren speaks with...


How Hair Loss Colors Our Lives | Spencer...
...


All times are GMT -7. The time now is 09:58 PM.